Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Brown discharge on micronor birth control pills

Premium Questions

doctor1 MD

My girlfriend has been on birth control for a few months now. Last month we had unprotected sex .... No blood no discharge...

doctor1 MD

my cycle if would call it one consisted of (which was on Sept 23) I had brown discharge when I went ... been having increased...

doctor1 MD

I stopped taking birth control about 2 months ago . Last period was right on time. This period is 9 days late. I have had...

doctor1 MD

. Four days later, I started having this thick brown/purplish discharge and my vagina has been extremely ... or pregnancy? I'm on...

doctor1 MD

Hello, I a have been on birth control for 5 months. over two weeks ago i had sex and we did not use ... pinkish/ brown...

Public Forum Discussions

doctor1 MD

but he pulled out. I’ve been having milky brown stringy discharge along with white/clear thick stringy ...I am on microgestin 1/20...

doctor1 MD

Hi I lost my virginity a week and a half ago and I’m on birth control and we used a condom but took it off at the end . He didn’t...

doctor1 MD

period for about 5 days, but had brown discharge for 5 days before that. Then on 11/28/17 I had light ... like brown...

doctor1 MD

do admit), she told me that she had a light red and brown discharge. I immediately thought of implantation discharge and I...

doctor1 MD

Hi! I m currently on a low dosage birth control and am traveling through Europe. I ve been exposed .... It also was not very much...

Mobile Questions and Answers

doctor1 MD

Hello! Thanks for your query. Yes ,most common side effect by use of birth control pill is spotting or dark brown...

doctor1 MD

Hi! It is breakthrough bleeding/spotting due to birth control pill. It is just old blood.

doctor1 MD

Hello, It is common to have cramps and spottings with use of birth control pills. This effect gradually goes away with regular...